# SDR CA960202014

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: P3 Line
- Part number: 3035279
- Condition: Cracked
- Location: Flange Fitting
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN)#1 ENGINE ROLLED BACK TO MIN FLOW ON INBOUND. POST FLIGHT INVESTIGATION FOUND THE LINE FROM THE COMPRESSOR TO THE P3 FILTER CRACKED AT THE FLANGE FITTING. THE LINE WAS REPLACED AND THE AIRCRAFT RETURN ED TO SERVICE.
